JournalsprimsVol. 21, No. 1pp. 237–254

Cramer-type Formula for the Polynomial Solutions of Coupled Linear Equations with Polynomial Coefficients

  • Tateaki Sasaki

    University of Tsukuba, Ibaraki, Japan
Cramer-type Formula for the Polynomial Solutions of Coupled Linear Equations with Polynomial Coefficients cover
Download PDF

Abstract

This paper derives a determinant form formula for the general solution of coupled linear equations with coefficients in K[_x_1,…⋯, xn], where K is a field of numbers, the number of unknowns is greater than the number of equations, and the solutions are in K(_x_1,…⋯, xn–1)[xn]. The formula represents the general solution by the minimum number of generators, and it is a generalization of Cramer's formula for the solutions in K(_x_1,…⋯, xn). Compared with another formula which is obtained by a method typical in algebra, the generators in our formula are represented by determinants of quite small orders.

Cite this article

Tateaki Sasaki, Cramer-type Formula for the Polynomial Solutions of Coupled Linear Equations with Polynomial Coefficients. Publ. Res. Inst. Math. Sci. 21 (1985), no. 1, pp. 237–254

DOI 10.2977/PRIMS/1195179845